# SDR CALA2024072302086

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 78,480 hours, 28,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER PACK, M1670M FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK, BATTERY DISCHARGES IN LESS THAN 13 MINS (REF. AAR NR 100 010615). REPLACED BATTERY PACK (M1670) IAW B737 AMM 33-51-06-960-805, OPS CHECKS GOOD (WORK ACCOMPLISHED BY V934989 AND AAR QC A-15 V93157 5)(SDR NO. 1036813).
